Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 57, NWS Jackson, MS

April 5, 2022Jones County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 5, 2022, 7:31 AM CDT for Jones County, Mississippi. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2022, 7:31 AM CDT (12:31 UTC)
Expired
Apr 5, 2022, 8:15 AM CDT
In force
44 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 99 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 7:53 AM CDTTSTM WND DMG3 Nne Ellisville, MSLARGE TREE DOWN ON PALMER RD, NEAR THE INTERSECTION OF PALMER RD AND HWY 11 IN ELLISVILLE. REPORT, WITH PICTURE, RELAYED VIA TWITTER.
Apr 5, 7:56 AM CDTTSTM WND DMG5 Sse Glade, MSSEVERAL TREES DOWN ALONG HWY 15, ABOUT HALF A MILE SOUTH OF GEORGE BOUTWELL RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 3:18 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -179 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-179 m²/s²
0-3 km storm-relative helicity
-243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

004 
WFUS54 KJAN 051231
TORJAN
MSC067-051315-
/O.NEW.KJAN.TO.W.0057.220405T1231Z-220405T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
731 AM CDT Tue Apr 5 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northern Jones County in southeastern Mississippi...

* Until 815 AM CDT.
    
* At 730 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Collins, moving east at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Laurel and Ellisville around 750 AM CDT.
  Tuckers Crossing around 800 AM CDT.
  Sandersville around 805 AM CDT.
  Mill Creek around 810 AM CDT.

Other locations impacted by this tornadic thunderstorm include Soso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3159 8940 3179 8940 3181 8894 3157 8894
TIME...MOT...LOC 1230Z 268DEG 46KT 3168 8951 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

CME
3 follow-up statements
317 
WWUS54 KJAN 051243
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
743 AM CDT Tue Apr 5 2022

MSC067-051315-
/O.CON.KJAN.TO.W.0057.000000T0000Z-220405T1315Z/
Jones MS-
743 AM CDT Tue Apr 5 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR CENTRAL
JONES COUNTY...
    
At 743 AM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northwest of Ellisville, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ellisville around 750 AM CDT.
  Laurel around 755 AM CDT.
  Tuckers Crossing around 800 AM CDT.
  Sandersville around 805 AM CDT.
  Mill Creek around 810 AM CDT.

Other locations impacted by this tornadic thunderstorm include Soso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3159 8940 3174 8939 3180 8894 3157 8894
TIME...MOT...LOC 1243Z 269DEG 43KT 3167 8933 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

CME
003 
WWUS54 KJAN 051252 RRA
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
752 AM CDT Tue Apr 5 2022

MSC067-051315-
/O.CON.KJAN.TO.W.0057.000000T0000Z-220405T1315Z/
Jones MS-
752 AM CDT Tue Apr 5 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
NORTHEASTERN JONES COUNTY...
    
At 752 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Ellisville, moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Laurel around 755 AM CDT.
  Tuckers Crossing around 800 AM CDT.
  Mill Creek around 810 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3158 8926 3176 8923 3180 8894 3157 8894
TIME...MOT...LOC 1252Z 272DEG 46KT 3166 8920 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

CME
167 
WWUS54 KJAN 051305
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
805 AM CDT Tue Apr 5 2022

MSC067-051315-
/O.CON.KJAN.TO.W.0057.000000T0000Z-220405T1315Z/
Jones MS-
805 AM CDT Tue Apr 5 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR EAST
CENTRAL JONES COUNTY...
    
At 805 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Tuckers Crossing, or 9 miles southeast of Laurel,
moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Jones County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3157 8910 3172 8903 3174 8894 3157 8894
TIME...MOT...LOC 1305Z 266DEG 49KT 3162 8901 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

CME

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 5, 6:56 AM CDT, 35 minutes earlier.

Area forecast discussion, Apr 5, 6:56 AM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
656 AM CDT Tue Apr 5 2022

...SEVERE WEATHER AND HEAVY RAINFALL LIKELY THROUGH EARLY THIS
AFTERNOON...

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
Showers and thunderstorms currently moving across the area this
morning. A mix of VFR/MVFR/IFR conditions prevail at sites and
expect this to continue over the next few hours. Expect most sites
to become VFR after 20-21Z. /15/

&&

.DISCUSSION...

Today and Tonight:

The primary concern in the short-term is for severe weather
including damaging wind gusts, large hail (already received
reports of 1.5 to 2 inch hail), and possible tornadoes. A look at
the regional radar mosaic shows the features driving the severe
weather risk pretty clearly early this morning. A lifting warm
front separates an air mass with sub-50-degree dew points and the
warm, moist Gulf air with dew points pushing 65-70 degrees. Storms
along this moisture boundary have been severe, with large hail
reported in several locations. To the west - across southern
Arkansas and northwest Louisiana, a bowed out MCS will race east
across the forecast area through early this afternoon. This line
has the potential for damaging wind gusts and tornadoes where wind
shear is favorably aligned with the storm motions. As the morning
progresses, this line will encounter a shear profile with
effective storm-relative helicity of 300-400 m2/s2. Storms along
the line (or any well-aligned clusters east of the line) could
quickly produce tornadoes as we head through the morning. The
threat for severe weather should decrease by the afternoon as the
line races through, but some chance for storms producing heavy
rain may linger across the far south through the afternoon as the
southern portion of the line loses steam and becomes parallel to
the mean flow aloft. Localized flooding is possible from heavy
rain rates or where multiple storms move across an area. The
weather should clear out this evening, but without a front passing
through the area, temperatures should remain mild heading into
tomorrow.

The rest of this week into the weekend:

We're still watching tomorrow for a conditional severe weather
threat. The expectation is that today's squall line should
overturn the atmosphere with limited recovery before tomorrow. A
cold front moving into the region could, however, cause enough
lift to tap into steeper lapse rates aloft see some thunderstorms
develop. Thunderstorm chances will be greatest across the
southeastern half of the area, which aligns with the position of
the front by about mid-day tomorrow. For now will keep a
"Marginal Risk" for severe storms in the Hazardous Weather Outlook
text and graphics for tomorrow.

A broad upper-level low pressure system will slowly move east
across the country through the weekend, keeping temperatures
cooler and weather drier across our region. Thursday and Friday
could be breezy, and Friday night or Saturday night could see a
chance for some frost in the colder northeastern Mississippi
hills.

Early next week:

The next upper-level trough is expected to begin taking shape late
in the weekend over the western CONUS, and by Monday/Tuesday, rain
chances begin to return to our area as shortwaves eject to the
east and interact with returning Gulf moisture. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       80  65  80  46 /  99   6  56  15
Meridian      79  65  84  47 / 100  17  48  35
Vicksburg     82  66  78  46 /  79   5  43   8
Hattiesburg   81  68  84  50 / 100  22  46  27
Natchez       81  66  81  46 /  87   5  35   9
Greenville    77  64  72  46 /  78   6  34   8
Greenwood     77  65  75  45 /  90   5  44   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

15
Hazardous weather outlook, Apr 4, 4:50 PM CDT, 14 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
450 PM CDT Mon Apr 4 2022

ARZ074-LAZ007>009-015-016-023>026-MSZ040>066-072>074-052200-
Ashley-Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Issaquena-Sharkey-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
450 PM CDT Mon Apr 4 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and south
central Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight through Tuesday

FLOODING
THREAT...Limited
TIMING...Tonight through Tuesday

Thunderstorms will move across the entire area from late tonight
through early Tuesday afternoon. Severe thunderstorms are likely,
with damaging wind gusts up to 80mph and a few tornadoes
possible. Please reference the graphics for more specific timing.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through Tuesday, localized flash flooding is possible,
particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The severe weather threat Tuesday morning will begin to diminish
into Tuesday afternoon. There could be a threat for additional
storms and severe weather possible Wednesday afternoon,
especially over eastern Mississippi. Damaging wind gusts and hail
of quarter to golf ball size are possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Tuesday and Wednesday through Wednesday night.

ARZ075-MSZ018-019-025>039-052200-
Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-Humphreys-
Holmes-Attala-Winston-Noxubee-
450 PM CDT Mon Apr 4 2022

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, east central Mississippi, and
north central Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight through Tuesday

FLOODING
THREAT...Limited
TIMING...Tonight through Tuesday

Thunderstorms will move across the entire area from late tonight
through early Tuesday afternoon. Severe thunderstorms, with
damaging wind gusts of 60 to 70 mph, are possible. A tornado
cannot be ruled out. Please reference the graphics for more
specific timing.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through Tuesday, localized flash flooding is possible,
particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The severe weather threat Tuesday morning will begin to diminish
into Tuesday afternoon. There could be a threat for additional
storms and severe weather possible Wednesday afternoon,
especially over eastern Mississippi. Damaging wind gusts and hail
of quarter to golf ball size are possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Tuesday and Wednesday through Wednesday night.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 5, 6:10 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
610 AM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     HAIL             2 SSW FANNIN            32.39N 89.97W
04/05/2022  E1.75 INCH       RANKIN             MS   BROADCAST MEDIA

            HAIL TO THE SIZE OF GOLF BALLS FELL IN THE
            BAY POINTE NEIGHBORHOOD. REPORT WITH PICTURE
            RELAYED VIA TWITTER.

&&

19
Local storm report, Apr 5, 6:30 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
630 AM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HAIL             2 S FANNIN              32.39N 89.96W
04/05/2022  E1.50 INCH       RANKIN             MS   PUBLIC

            PING PONG BALL SIZED HAIL.

&&

KP
Local storm report, Apr 5, 6:51 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
651 AM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 AM     TSTM WND DMG     5 SW FOREST HILL        32.22N 90.35W
04/05/2022                   HINDS              MS   EMERGENCY MNGR

            TREE DOWN WITH POWER LINES BLOCKING ONE LANE
            OF TRAFFIC ON SPRINGRIDGE RD NEAR BIG CREEK
            RD.

&&

19
Local storm report, Apr 5, 6:58 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
658 AM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 AM     TSTM WND DMG     3 W BYRAM               32.18N 90.30W
04/05/2022                   HINDS              MS   EMERGENCY MNGR

            TREE DOWN ON POWER LINES ON GARY RD NEAR RED
            OAK COVE.

&&

19
Local storm report, Apr 5, 7:12 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
712 AM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 AM     HAIL             LENA                    32.59N 89.60W
04/05/2022  E1.00 INCH       LEAKE              MS   PUBLIC

            HAIL TO THE SIZE OF QUARTERS REPORTED IN
            LENA.

&&

19
Local storm report, Apr 5, 7:31 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
731 AM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TSTM WND DMG     BROOKHAVEN              31.58N 90.45W
04/05/2022                   LINCOLN            MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN, WITH SOME DOWN ON POWER
            LINES, IN THE CITY OF BROOKHAVEN.

&&

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 1:59 AM CDTSpecial Weather StatementJANIssaquena46 min
Apr 5, 2:37 AM CDTSpecial Weather StatementJANRankin53 min
Apr 5, 2:46 AM CDTSpecial Weather StatementJANHumphreys, Sharkey59 min
Apr 5, 3:12 AM CDTSevere Thunderstorm WarningJANLeake, Rankin, Scott63 min
Apr 5, 3:33 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys42 min
Apr 5, 3:57 AM CDTSpecial Weather StatementJANClarke63 min
Apr 5, 4:34 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale20 min
Apr 5, 4:38 AM CDTSpecial Weather StatementJANWebster52 min
Apr 5, 4:50 AM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Montgomery, Oktibbeha, Webster31 min
Apr 5, 4:53 AM CDTSpecial Weather StatementJANMadison52 min
Apr 5, 5:06 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson22 min
Apr 5, 5:14 AM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson61 min
Apr 5, 5:17 AM CDTSevere Thunderstorm WarningJANHinds, Issaquena, Warren, Yazoo43 min
Apr 5, 5:53 AM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott, Smith80 min
Apr 5, 6:00 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lawrence, Lincoln, Simpson60 min
Apr 5, 6:06 AM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson17 min
Apr 5, 6:13 AM CDTSevere Thunderstorm WarningJANAdams17 min
Apr 5, 6:40 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Simpson, Smith65 min
Apr 5, 6:47 AM CDTTornado WarningJANScott, Smith28 min
Apr 5, 6:51 AM CDTFlash Flood WarningJANCopiah, Franklin, Jefferson, Jefferson Davis, Lawrence, Lincoln and 1 more4 hr
Apr 5, 6:58 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton92 min
Apr 5, 7:02 AM CDTTornado WarningJANCovington, Jefferson Davis43 min
Apr 5, 7:05 AM CDTTornado Warning Tornado observedConsiderable damage threatJANNewton27 min
Apr 5, 7:24 AM CDTSevere Thunderstorm WarningJANJasper, Jones55 min
Apr 5, 7:36 AM CDTFlash Flood WarningJANClarke, Covington, Jasper, Jefferson Davis, Jones, Smith3 hr
Apr 5, 7:44 AM CDTTornado WarningJANLauderdale46 min
Apr 5, 7:58 AM CDTSevere Thunderstorm WarningJANClarke47 min
Apr 5, 8:15 AM CDTFlash Flood WarningJANForrest, Lamar, Marion6 hr
Apr 5, 9:52 AM CDTRiver Flood WarningJANMadison, Yazoo5 days
Apr 5, 9:56 AM CDTRiver Flood WarningJANLeake24 hr
Apr 5, 9:58 AM CDTRiver Flood WarningJANYazoo11 hr
Apr 5, 2:59 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis31 min

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.